# SDR AALA2009052800975

- Difficulty date: May 28, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- Aircraft time: 60,441 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU - BACK RIGHT EMERGENCY LIGHT INOPERATIVE.  REPLACED BACK RIGHT EMERGENCY LIGHT BATTERY PACK.
